MAUDE Adverse Event Report: TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number EBO101
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2023 a patient required revision surgery due to lysis and aseptic loosening in the ulnar and radial head, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to aseptic loosening and lysis could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20150221
Report Number3000931034-2024-00533
Device Sequence Number20908413
Product Code JDI
UDI-Device Identifier03700386922053
UDI-Public03700386922053
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberEBO101
Device Lot Number6158AO
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale